Uniqueness of normalized homeomorphic solutions to nonlinear Beltrami equations

Kari Astala, Albert Clop, Daniel Faraco, Jarmo Jääskeläinen, László Székelyhidi

Research output: Contribution to journalArticleResearchpeer-review

4 Citations (Scopus)

Abstract

We settle the problem of the uniqueness of normalized homeomorphic solutions to the nonlinear Beltrami equation ∂̇ f (z)=H(z, ∂f (z)). It turns out that the uniqueness holds under explicit bounds on the ellipticity constant of the equation at infinity, but not in general. © The Author(s) 2011. Published by Oxford University Press. All rights reserved.
Original languageEnglish
Pages (from-to)4101-4119
JournalInternational Mathematics Research Notices
Volume2012
Issue number18
DOIs
Publication statusPublished - 24 Sep 2012

Fingerprint Dive into the research topics of 'Uniqueness of normalized homeomorphic solutions to nonlinear Beltrami equations'. Together they form a unique fingerprint.

Cite this